# SDR FDEA202202240834

- Difficulty date: February 24, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24017
- Aircraft time: 93,341 hours, 32,070 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1200
- Stage of operation: NR
- How discovered: U
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORRODED FLOOR BEAM UPPER  T-CHORD  LOCATED STA  1200 LBL 35-LBL 50 WORK ACCOMPLISHED IN ACCORDANCE WITH FEDEX E.A # F-5310-T0367712: FLOOR BEAM AT   STA 1200 BTWN LBL24.75-45.5,  UPPER CHORD CORROSION, PERMANENT REPAIR    MAJOR REPAIR
